MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER,EAR,W/EASY PROBE RELEASE

Medline Industries, LP MEDLINE; THERMOMETER,EAR,W/EASY PROBE RELEASE
Catalog Number MDS9700
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "not reading temps properly.".
 
Additional Manufacturer Narrative
The customer reported that the easy probe ear thermometer was not working properly and the reported issue was readings off.At this time, a sample was not received for investigation; investigation included review of recent complaint trends/scar activity for the past 3 months.The complaint was not confirmed because this issue can only be confirmed by further investigating the sample or a provided photo, and without the sample or photo it is difficult to truly identify the root cause of the issue.No further action was taken because objectionable trends were not seen for this issue, and the division was informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER,EAR,W/EASY PROBE RELEASE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50947790
Report Number1417592-2026-54490
Device Sequence Number18516431
Product Code FLL
UDI-Device Identifier00080196310268
UDI-Public00080196310268
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K011059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9700
Device Lot Number1372212120051
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown